# SDR SWAA2014051428011

- Difficulty date: December 20, 2010
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 55,977 hours, 44,566 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 747, BETWEEN RBL 17 TO RBL 24.  R & R SHEAR TIE IAW SRM.
